Purdue University Shooting Leaves One Dead

 

Purdue Univ Shooting

One Dies in Purdue University Shooting

Shots rang out today Tuesday, Jan. 21, 2014 at Purdue University leaving one dead. The shooter has been apprehended but little more is known at this point other than it appears the victim was targeted. Was this yet another shooter among the 97% so far who were taking antidepressants? Here is a database of those school violence incidents: (http://www.drugawareness.org/ssri-nightmares/school-shootings/)

Additional Critical Information on School Shootings

Prophetic statement to me by a pharmacist on school shootings in 1999:

“The symptoms I see in patients who abuse serotonergic drugs of any form…could aptly be described as the “Hitler syndrome” (over confidence in ones own policies or decisions, no fear of consequences, criminal behavior, death of people close to the abuser as the preferred method of solving problems in the abusers life, coldness and lack of humanity). I feel that in twenty years or less we will be confronted not with one Hitler but with thousands or millions… numbers so great that we will be forced to interact with their distorted thinking on a daily basis. (Littleton, CO., Riverton, KS., Jonesboro, AR., eventually little Hitlers in every town in America will grow up into BIG HITLERS) It is happening right now.

“The most insidious factor about long-term serotonin abuse is that it enhances the individuals persona to the point that they are able to manipulate others into their way of thinking just as Hitler did. This causes the distorted thinking, abnormal behavior, and loss of morality to spread like a contagion to otherwise normal people who have not even been exposed to the drugs. Those on the drugs are converted by the pharmacologic/physiologic processes into sociopathic demagogues.

“Do you have any comments on these thoughts, Ann? Please respond. Tell me we are not the only ones who see what is happening to our world!” (From Prozac: Panacea or Pandora? – Our Serotonin Nightmare)

Video of the only school shooter to ever speak out tells his story about what happened to him:

“Why I Took A Gun To School” http://www.drugawareness.org/recentcasesblog/why-i-took-a-gun-to-school-1

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

Original article: http://www.kshb.com/dpp/news/national/shooting-reported-on-purdue-university-campus

372 total views, 3 views today

Posted in Recent Cases Blog, School Shootings / Incidents and tagged , , , , , .

admin

Leave a Reply